Some q-analogues of Hermite–Hadamard inequality of functions of two variables on finite rectangles in the plane

[img]
Preview
Epmain.pdf - Published Version (492kB) | Preview

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some q-analogues of Hermite–Hadamard inequality of functions of two variables on finite rectangles in the plane. Journal of King Saud University - Science, 29 (3). 263 - 273. ISSN 1018-3647

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34598
DOI https://doi.org/10.1016/j.jksus.2016.07.001
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords integral inequalities; classical convexity; quantum calculus; q-calculus
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login